Next Uno Express (Ibuprofen)
2712USD

Next Uno Express (Ibuprofen)

SKU:1610
To favorites
Next Uno Express (Ibuprofen) Has a fast directed action against pain, analgesic, antipyretic and anti-inflammatory effect, used for various types of pain
Active substance:Ibuprofen
Pharmacological group:Painkillers
Dosage mg:200
Expiration Date (in months):Always fresh
In stock
In stock
$7
We deliver goods to almost any country. Each parcel is assigned a track number
You can pay by Paypal or any card Visa or Mastercard
Discount system
Cumulative discounts and Bonus program for our clients
Original goods
We offer our customers only original products
Description
Характеристики
Отзывы

Instructions for Next Uno Express (Ibuprofen)

Release form

Capsules

Description Next

Capsules are soft gelatine, oval shape, with a seam, transparent, red color; The capsule contents are colorless or pink-tinted transparent liquid.

1 cap.
Ibuprofen 200 mg
Auxiliary substances: α-tocopherol acetate - 0.372 mg, povidone 17 PF - 30 mg, macrogol 600 - 414.628 mg.

Gelatin capsule shell composition: gelatin, sorbitol solution non-crystallizing, glycerol, methylparahydroxybenzoate, water purified, red charming dye (E129).

10 pcs - packages of box contour (1) - cardboard packs.
10 pcs - packages of box contour (2) - cardboard packs.

ATC codes
M01AE01 Ibuprofen

Clinical-pharmacological groups / Group affiliation
NAPS

Active substance
Ibuprofen

Pharmacotherapy group
NSAIDs

Storage Conditions
The drug should be stored in a place protected from light, inaccessible to children at a temperature not higher than 25 ° C.

Best before date
Shelf life is 2 years. Do not apply after the expiry date indicated on the package.

Testimony:

  • headache;
  • migraine;
  • toothache;
  • Designed for symptomatic therapy, pain reduction and inflammation at the time of use, the disease progression is not affected.
  • painful menstruation;
  • neuralgia;
  • back pain;
  • muscle and rheumatic pain;
  • Feverish conditions with flu and colds.

How to take the drug:

Capsules of the drug should be washed down with a glass of water.
The drug is given to adults and children over 12 years of age at 200 mg (1 caps) three to four times per day.
To achieve a rapid therapeutic effect, the dose can be increased to 400 mg (two caps) three times/day. When the therapeutic effect is achieved, the daily dose of the preparation is reduced to 600-800 mg.

The maximum daily dose for adults is 1200 mg (not taking more than six caps per 24 hours), for children and adolescents aged 12-18 years - eight hundred mg.

Pharmacological effect

The mechanism of action of Ibuprofen, a propionic acid derivative of the NSAID group, is caused by inhibition of the synthesis of prostaglandins, pain, inflammation and hyperthermal reaction mediators. It indiscriminately blocks COX-1 and COX-2, thus inhibiting prostaglandin synthesis. It has a rapid directional effect against pain (analgesic), antipyretic and anti-inflammatory effect. Ibuprofen inhibits platelet aggregation.

Характеристики
Active substance
Pharmacological group
Dosage mg
Expiration Date (in months)
Country of origin
Brand
No reviews yet — your comment may be first.
All reviews 0
general rating